# SDR FDEA202501090049

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO DOOR LOWER FORWARD JAMB EXISTING REPAIR DOUBLER EDGE   FOUND WITH CHAFED MARKS AT STATION 899 LOWER FORWARD CARGO DOOR LOWER FORWARD JAMB AT STATION 899 CHAFFED EXISTING   REPAIR DOUBLER REMOVED AS PER MD11 SRM 51-33-01-0G. REPAIR CARRIED OUT AS PER MD11   SRM 53-00-15-2R FIGURE 202 REPAIR 8. REQUIRES INITIAL INSPECTION AT 4,000 FLIGHT CYCLES   AND REPETITIVE INSPECTION AT 4,000 FLIGHT CYCLES BY EXTERNAL VISUAL METHOD AS PER   MD11 SRM 53-00-15-2R FIGURE 202 TABLE 201 REPAIR 8. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
